MAUDE Adverse Event Report: OSTEOCENTRIC TECHNOLOGIES, INC. OSTEOCENTRIC 4.0 X 44MM LOCKING BONE SCREW FASTENER ST; 4.0MM LOCKING SCREW FASTENER SELF TAPPING

OSTEOCENTRIC TECHNOLOGIES, INC. OSTEOCENTRIC 4.0 X 44MM LOCKING BONE SCREW FASTENER ST; 4.0MM LOCKING SCREW FASTENER SELF TAPPING
Model Number 340-6044
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/10/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.A manufacturing record evaluation was performed for the finished device and no nonconformances / manufacturing irregularities were identified during the manufacturing process.
 
Event or Problem Description
Prox hum 4.0 locking fastener was observed to be backing out of the prox hum plate in a 79 year old female.The patient waited 4 weeks prior to seeking medical attention.The physician stated that the bone was compromised.The prox hum plate was removed and replaced with a longer compression plate and bone graft material.
 
Additional Manufacturer Narrative
Udi related data quality updates, product information update, & initial reporter updates: this follow-up report includes the addition of the brand name, model number, and full udi, which were missing from the initial report.The lot # and manufacturing date are on device labels, but are not on the labels as a pi.This report specifies that this is not a combination product.This report updates the initial reporter information to the physician who initially reported the issue.

Brand Name
OSTEOCENTRIC 4.0 X 44MM LOCKING BONE SCREW FASTENER ST
Common Device Name
4.0MM LOCKING SCREW FASTENER SELF TAPPING
Manufacturer (Section D)
OSTEOCENTRIC TECHNOLOGIES, INC.
75 w 300 n
suite 150
logan UT 84321
Manufacturer (Section G)
OSTEOCENTRIC TECHNOLOGIES, INC.
75 w 300 n
suite 150
logan UT 84321
MDR Report Key18288436
Report Number3011656326-2023-00009
Device Sequence Number20507468
Product Code HWC
UDI-Device Identifier00816950027505
UDI-Public(01)00816950027505
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K190430
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number340-6044
Device Catalogue Number340-6044
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/11/2022
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/07/2023
Supplement Report FDA Received Date03/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age79 YR
Patient SexFemale